Perfect simulation of positive Gaussian distributions

DSpace/Manakin Repository

Perfect simulation of positive Gaussian distributions

Show full item record

Title: Perfect simulation of positive Gaussian distributions
Author: Philippe, Anne; Robert, Christian P.
Type: Article accepté pour publication ou publié
Date de création: 2003
Résumé en anglais: We provide an exact simulation algorithm that produces variables from truncated Gaussian distributions on ( R +) p via a perfect sampling scheme, based on stochastic ordering and slice sampling, since accept-reject algorithms like the one of Geweke (1991) and Robert (1995) are difficult to extend to higher dimensions.
Indexation documentaire: Probabilités et mathématiques appliquées
Sujet(s): accept reject; coupling from the past; slice sampling; stochastic monotonicity
URL de la notice: http://basepub.dauphine.fr/xmlui/handle/123456789/6442
PUBLIE DANS
Nom de la revue: Statistics and Computing
Volume: 13
Numéro: 2
Parution: 2003
Pages: 179-186
Editeur: Springer
Réf. Version publiée: http://dx.doi.org/10.1023/A:1023264710933

Files in this item

Files Size Format View
2001-29.pdf 1.366Mb PDF View/Open
2001-29.ps 849.6Kb Postscript View/Open

This item appears in the following Collection(s)

Show full item record

Browse

My Account

Statistics